Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 579-590
http://dx.doi.org/10.1155/S0161171295000731

Acoustic-gravity waves in a viscous and thermally conducting isothermal atmosphere (part II: For small Prandtl number)

Department of Mathematics and Computer Science, Dillard University, New Orleans 70122, LA, USA

Received 27 July 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hadi Y. Alkahby, “Acoustic-gravity waves in a viscous and thermally conducting isothermal atmosphere (part II: For small Prandtl number),” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 579-590, 1995. https://doi.org/10.1155/S0161171295000731.